On the stability of a class of general non-linear systems

Citation
Im. Gleria et al., On the stability of a class of general non-linear systems, PHYS LETT A, 291(1), 2001, pp. 11-16
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
291
Issue
1
Year of publication
2001
Pages
11 - 16
Database
ISI
SICI code
0375-9601(20011126)291:1<11:OTSOAC>2.0.ZU;2-I
Abstract
In a previous work (Phys. Lett. A 268 (2000) 335) the authors established s ufficient conditions for the boundedness of solutions and stability of the interior fixed points for a class of general non-linear systems-the quasi-p olynomial (QP) systems -and an algebraic method to analyse the problem. In this Letter we present an extension of our results based on a numeric appro ach which greatly enlarges the scope of applications of the method. (C) 200 1 Published by Elsevier Science B.V.